# SDR IPXA2020081459051

- Difficulty date: July 25, 2020
- Submitted: August 14, 2020
- Operation: Air carrier
- Aircraft: N279UP
- Make and model: Doug MD-11F
- Aircraft serial: 48573
- Aircraft time: 76,141 hours, 14,936 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Intercostal
- Part number: AJC80117
- Condition: Corroded
- Location: Veritcal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CLOWER VERTICAL STABILIZER INTERCOSTAL IA CORRODED BETWEEN STA. YID= 245 AND YID= 251.REPAIRED CORRODED LOWER VERTICAL STAB INTERCOSTAL BETWQEEN STA. YI=245 TO YID= 251 IAW VT-SAA EA 011-5532-01-A8458 REV. I/R AND UPS EO MD11-5530-77511-A. (MAJOR)
